MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS SYRINGE 3ML LL W/NDL 21X1-1/2 RB; PISTON SYRINGE
Catalog Number 309577
Health Effect - Clinical Code No Information (3190)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that fifty syringe 3ml ll w/ndl 21x1-1/2 rb experienced scale marking issues.The following information was provided by the initial reporter: material no: 309577, batch no: 9008856.It was reported via phone call that the customer has received reports that at least fifty syringes were found to have defective/blurred scale markings.No pts were impacted and affected samples are available.Only seeing issues with this lot.Date of occurrence is now known per customer on phone call.
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
It was reported that fifty syringe 3ml ll w/ndl 21x1-1/2 rb experienced scale marking issues.The following information was provided by the initial reporter: material no: 309577 batch no: 9008856.It was reported via phone call that the customer has received reports that at least fifty syringes were found to have defective/blurred scale markings.No pts were impacted and affected samples are available.Only seeing issues with this lot.Date of occurrence is now known per customer on phone call.

Brand Name
SYRINGE 3ML LL W/NDL 21X1-1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key8567127
Report Number1213809-2019-00491
Device Sequence Number11147276
Product Code FMF
UDI-Device Identifier00382903095773
UDI-Public00382903095773
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue Number309577
Device Lot Number9008856
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;